# SDR SCNA20201007078

- Difficulty date: September 10, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLOOR STRUCTURE CORRODED AROUND HOLE BS 328 +5", LBL 43.  CORROSION FOUND ON SEAT TRACK FLOOR STRUCTURE STA 328+5 LBL 43 FOUND TO BE OUT OF LIMITS, IAW SRM 51-10-02-0G-0 9C.  REMOVED AND REPLACED FLOOR STRUCTURE WITH NEW, IAW SRM 51-40-02 AND DWG 141A5730 09/08/2020 57111U PART 141A5770U3.
